On spectral criteria and inclusions for solutions of evolution equations via reduced spectra

Bolis Basit, Hans Gunzler

Research output: Contribution to journalArticleResearchpeer-review

Abstract

We revisit the notion of reduced spectra sp F Phi for bounded measurable functions Phi E L infinity(J, X), F C L 1 loc(J, X). In Section 2, we give two examples which seem to be of independent interest for spectral theory. In Section 3, we prove a spectral inclusion result for bounded mild solutions of evolution equation where A is a closed linear operator on X, Phi L infinity (J, X) and t E J E R + R .
Original languageEnglish
Pages (from-to)273 - 288
Number of pages16
JournalFar East Journal of Mathematical Sciences
Volume65
Issue number2
Publication statusPublished - 2012

Cite this